About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 819268, 9 pages
http://dx.doi.org/10.1155/2013/819268
Research Article

Variational Approximate Solutions of Fractional Nonlinear Nonhomogeneous Equations with Laplace Transform

1School of Mathematical Sciences, Dezhou University, Dezhou 253023, China
2The Center of Data Processing and Analyzing, Dezhou University, Dezhou 253023, China

Received 11 May 2013; Accepted 14 August 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Yanqin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanqin Liu, Fengsheng Xu, and Xiuling Yin, “Variational Approximate Solutions of Fractional Nonlinear Nonhomogeneous Equations with Laplace Transform,” Abstract and Applied Analysis, vol. 2013, Article ID 819268, 9 pages, 2013. doi:10.1155/2013/819268